MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The commercial team member reported that the implanting clinician was unable to safely advance the introducer to implant the trial neurostimulator without moving/dragging surrounding tissue with it.The trial procedure was aborted.The patient received a nerve block and will search for other pain relief options.
 
Additional Manufacturer Narrative
The other adverse events questionnaire was reviewed for potential causes of the reported issue.The implanting clinician stated that the reported issue was due to patient anatomy as the patient's skin was too loose which prevented the introducer from advancing.The stimulator is used to treat pain.The cause of the reported issue is due to the patient being a poor candidate due to health, weight, age, mental capacity as the patient's skin was too loose which prevented the introducer from advancing (user error-clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, a capa is not required.Other adverse events issues rates will continue to be tracked and trended.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19056388
Report Number3010676138-2024-00048
Device Sequence Number8036190
Product Code GZF
UDI-Device Identifier00850051034383
UDI-Public(01)00850051034383(17)250801
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2025
Device Model NumberFR4A-TRL-B0
Device Lot NumberSWO230807
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale